# SDR DALA2020102003406

- Difficulty date: October 20, 2020
- Submitted: October 20, 2020
- Operation: Air carrier
- Aircraft: N948AT
- Make and model: Boeing 717-200
- Aircraft serial: 55011
- Aircraft time: 55,885 hours, 38,660 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Damaged
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALKAROUND FOUND DAMAGE ON FWD CARGO DOOR BOTTOM FWD CORNER.  MAINTENANCE REMOVED FWD CARGO DOOR FROM A/C TO FACILITATE REPAIR, PER B717 AMM 52-31-01 020-001.  CUT OUT DAMAGED AREA AS REQUIRED, PER B717 SRM 52-00-01-2R-8.  PERFOREMED DAMAGE CONTAINMENT HFEC & BHEC, PER NDT SPM 06-10-01.001 AND 06-10-01.003, NO DAMAGE NOTED (QC 2013).  FABRICATED AND INSTALLED REPAIR PARTS, PER B717 SRM 52-00-01-2R-8.  REQUIRED INSPECTION ITEM COMPLETED (QC 5224).  REINSTALLED FWD CARGO DOOR, PER B717 AMM 52-31-01420-801.  GAP CHECK AND OPERATIONS CHECK GOOD.  A/C OK FOR SERVICE.
